Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 514103, 10 pages
Research Article

Reproducing Kernel Method for Solving Nonlinear Differential-Difference Equations

Department of Mathematical Sciences, Isfahan University of Technology, Isfahan 84156-83111, Iran

Received 19 March 2012; Accepted 19 May 2012

Academic Editor: Ferhan M. Atici

Copyright © 2012 Reza Mokhtari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Reza Mokhtari, Fereshteh Toutian Isfahani, and Maryam Mohammadi, “Reproducing Kernel Method for Solving Nonlinear Differential-Difference Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 514103, 10 pages, 2012. doi:10.1155/2012/514103